• Previous Article
    The metric entropy of random dynamical systems in a Hilbert space: Characterization of invariant measures satisfying Pesin's entropy formula
  • DCDS Home
  • This Issue
  • Next Article
    Heteroclinic limit cycles in competitive Kolmogorov systems
September  2013, 33(9): 4095-4122. doi: 10.3934/dcds.2013.33.4095

Resonant decomposition and the $I$-method for the two-dimensional Zakharov system

1. 

Department of Mathematics, Kyoto University, Kitashirakawa-Oiwakecho, Sakyo, Kyoto 606-8502, Japan

Received  March 2012 Revised  December 2012 Published  March 2013

The initial value problem of the Zakharov system on a two-dimensional torus with general period is considered in this paper. We apply the $I$-method with some `resonant decomposition' to show global well-posedness results for small-in-$L^2$ initial data belonging to some spaces weaker than the energy class. We also consider an application of our ideas to the initial value problem on $\mathbb{R}^2$ and give an improvement of the best known result by Pecher (2012).
Citation: Nobu Kishimoto. Resonant decomposition and the $I$-method for the two-dimensional Zakharov system. Discrete and Continuous Dynamical Systems, 2013, 33 (9) : 4095-4122. doi: 10.3934/dcds.2013.33.4095
References:
[1]

I. Bejenaru, S. Herr, J. Holmer and D. Tataru, On the 2D Zakharov system with $L^2$ Schrödinger data, Nonlinearity, 22 (2009), 1063-1089. doi: 10.1088/0951-7715/22/5/007.

[2]

J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. I. Schrödinger equations, Geom. Funct. Anal., 3 (1993), 107-156. doi: 10.1007/BF01896020.

[3]

J. Bourgain, Refinements of Strichartz' inequality and applications to $2$D-NLS with critical nonlinearity,, Internat. Math. Res. Notices, 1998 (): 253.  doi: 10.1155/S1073792898000191.

[4]

J. Bourgain and J. Colliander, On wellposedness of the Zakharov system,, Internat. Math. Res. Notices, 1996 (): 515.  doi: 10.1155/S1073792896000359.

[5]

F. Catoire and W.-M. Wang, Bounds on Sobolev norms for the defocusing nonlinear Schrödinger equation on general flat tori, Commun. Pure Appl. Anal., 9 (2010), 483-491. doi: 10.3934/cpaa.2010.9.483.

[6]

J. Ceccon and M. Montenegro, Optimal $L^p$-Riemannian Gagliardo-Nirenberg inequalities, Math. Z., 258 (2008), 851-873. doi: 10.1007/s00209-007-0202-8.

[7]

J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao, Sharp global well-posedness for KdV and modified KdV on $\mathbbR$ and $\mathbbT$, J. Amer. Math. Soc., 16 (2003), 705-749. doi: 10.1090/S0894-0347-03-00421-1.

[8]

J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao, Resonant decompositions and the $I$-method for the cubic nonlinear Schrödinger equation on $\mathbbR^2$, Discrete Contin. Dyn. Syst., 21 (2008), 665-686. doi: 10.3934/dcds.2008.21.665.

[9]

D. Fang, H. Pecher and S. Zhong, Low regularity global well-posedness for the two-dimensional Zakharov system, Analysis (Munich), 29 (2009), 265-281. doi: 10.1524/anly.2009.1018.

[10]

L. Glangetas and F. Merle, Concentration properties of blow-up solutions and instability results for Zakharov equation in dimension two. II, Comm. Math. Phys., 160 (1994), 349-389.

[11]

N. Kishimoto, Local well-posedness for the Zakharov system on multidimensional torus,, to appear in J. Anal. Math., (). 

[12]

N. Kishimoto and M. Maeda, Construction of blow-up solutions for Zakharov system on $\mathbbT ^2$,, to appear in Ann. Inst. H. Poincaré Anal. Non Linéaire, (). 

[13]

H. Pecher, Global rough solutions for the Zakharov system in two spatial dimensions,, preprint, (). 

[14]

T. Tao, "Nonlinear Dispersive Equations. Local and Global Analysis,'' CBMS Regional Conference Series in Mathematics, 106, Published for the Conference Board of the Mathematical Sciences, Washington, DC, by the American Mathematical Society, Providence, RI, 2006.

[15]

M. I. Weinstein, Nonlinear Schrödinger equations and sharp interpolation estimates,, Comm. Math. Phys., 87 (): 567. 

[16]

V. E. Zakharov, Collapse of Langmuir waves, Sov. Phys. JETP, 35 (1972), 908-914.

show all references

References:
[1]

I. Bejenaru, S. Herr, J. Holmer and D. Tataru, On the 2D Zakharov system with $L^2$ Schrödinger data, Nonlinearity, 22 (2009), 1063-1089. doi: 10.1088/0951-7715/22/5/007.

[2]

J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. I. Schrödinger equations, Geom. Funct. Anal., 3 (1993), 107-156. doi: 10.1007/BF01896020.

[3]

J. Bourgain, Refinements of Strichartz' inequality and applications to $2$D-NLS with critical nonlinearity,, Internat. Math. Res. Notices, 1998 (): 253.  doi: 10.1155/S1073792898000191.

[4]

J. Bourgain and J. Colliander, On wellposedness of the Zakharov system,, Internat. Math. Res. Notices, 1996 (): 515.  doi: 10.1155/S1073792896000359.

[5]

F. Catoire and W.-M. Wang, Bounds on Sobolev norms for the defocusing nonlinear Schrödinger equation on general flat tori, Commun. Pure Appl. Anal., 9 (2010), 483-491. doi: 10.3934/cpaa.2010.9.483.

[6]

J. Ceccon and M. Montenegro, Optimal $L^p$-Riemannian Gagliardo-Nirenberg inequalities, Math. Z., 258 (2008), 851-873. doi: 10.1007/s00209-007-0202-8.

[7]

J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao, Sharp global well-posedness for KdV and modified KdV on $\mathbbR$ and $\mathbbT$, J. Amer. Math. Soc., 16 (2003), 705-749. doi: 10.1090/S0894-0347-03-00421-1.

[8]

J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao, Resonant decompositions and the $I$-method for the cubic nonlinear Schrödinger equation on $\mathbbR^2$, Discrete Contin. Dyn. Syst., 21 (2008), 665-686. doi: 10.3934/dcds.2008.21.665.

[9]

D. Fang, H. Pecher and S. Zhong, Low regularity global well-posedness for the two-dimensional Zakharov system, Analysis (Munich), 29 (2009), 265-281. doi: 10.1524/anly.2009.1018.

[10]

L. Glangetas and F. Merle, Concentration properties of blow-up solutions and instability results for Zakharov equation in dimension two. II, Comm. Math. Phys., 160 (1994), 349-389.

[11]

N. Kishimoto, Local well-posedness for the Zakharov system on multidimensional torus,, to appear in J. Anal. Math., (). 

[12]

N. Kishimoto and M. Maeda, Construction of blow-up solutions for Zakharov system on $\mathbbT ^2$,, to appear in Ann. Inst. H. Poincaré Anal. Non Linéaire, (). 

[13]

H. Pecher, Global rough solutions for the Zakharov system in two spatial dimensions,, preprint, (). 

[14]

T. Tao, "Nonlinear Dispersive Equations. Local and Global Analysis,'' CBMS Regional Conference Series in Mathematics, 106, Published for the Conference Board of the Mathematical Sciences, Washington, DC, by the American Mathematical Society, Providence, RI, 2006.

[15]

M. I. Weinstein, Nonlinear Schrödinger equations and sharp interpolation estimates,, Comm. Math. Phys., 87 (): 567. 

[16]

V. E. Zakharov, Collapse of Langmuir waves, Sov. Phys. JETP, 35 (1972), 908-914.

[1]

Vanessa Barros, Felipe Linares. A remark on the well-posedness of a degenerated Zakharov system. Communications on Pure and Applied Analysis, 2015, 14 (4) : 1259-1274. doi: 10.3934/cpaa.2015.14.1259

[2]

Gustavo Ponce, Jean-Claude Saut. Well-posedness for the Benney-Roskes/Zakharov- Rubenchik system. Discrete and Continuous Dynamical Systems, 2005, 13 (3) : 811-825. doi: 10.3934/dcds.2005.13.811

[3]

Hung Luong. Local well-posedness for the Zakharov system on the background of a line soliton. Communications on Pure and Applied Analysis, 2018, 17 (6) : 2657-2682. doi: 10.3934/cpaa.2018126

[4]

Akansha Sanwal. Local well-posedness for the Zakharov system in dimension d ≤ 3. Discrete and Continuous Dynamical Systems, 2022, 42 (3) : 1067-1103. doi: 10.3934/dcds.2021147

[5]

Zhaohi Huo, Yueling Jia, Qiaoxin Li. Global well-posedness for the 3D Zakharov-Kuznetsov equation in energy space $H^1$. Discrete and Continuous Dynamical Systems - S, 2016, 9 (6) : 1797-1851. doi: 10.3934/dcdss.2016075

[6]

Francis Ribaud, Stéphane Vento. Local and global well-posedness results for the Benjamin-Ono-Zakharov-Kuznetsov equation. Discrete and Continuous Dynamical Systems, 2017, 37 (1) : 449-483. doi: 10.3934/dcds.2017019

[7]

Mohamad Darwich. Local and global well-posedness in the energy space for the dissipative Zakharov-Kuznetsov equation in 3D. Discrete and Continuous Dynamical Systems - B, 2020, 25 (9) : 3715-3724. doi: 10.3934/dcdsb.2020087

[8]

Hartmut Pecher. Local well-posedness for the Klein-Gordon-Zakharov system in 3D. Discrete and Continuous Dynamical Systems, 2021, 41 (4) : 1707-1736. doi: 10.3934/dcds.2020338

[9]

Shinya Kinoshita. Well-posedness for the Cauchy problem of the Klein-Gordon-Zakharov system in 2D. Discrete and Continuous Dynamical Systems, 2018, 38 (3) : 1479-1504. doi: 10.3934/dcds.2018061

[10]

Isao Kato. Well-posedness for the Cauchy problem of the Klein-Gordon-Zakharov system in four and more spatial dimensions. Communications on Pure and Applied Analysis, 2016, 15 (6) : 2247-2280. doi: 10.3934/cpaa.2016036

[11]

Zijun Chen, Shengkun Wu. Local well-posedness for the Zakharov system in dimension $ d = 2, 3 $. Communications on Pure and Applied Analysis, 2021, 20 (12) : 4307-4319. doi: 10.3934/cpaa.2021161

[12]

Xujie Yang. Global well-posedness in a chemotaxis system with oxygen consumption. Communications on Pure and Applied Analysis, 2022, 21 (2) : 471-492. doi: 10.3934/cpaa.2021184

[13]

Benjamin Dodson. Global well-posedness and scattering for the defocusing, cubic nonlinear Schrödinger equation when $n = 3$ via a linear-nonlinear decomposition. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 1905-1926. doi: 10.3934/dcds.2013.33.1905

[14]

Tristan Roy. Adapted linear-nonlinear decomposition and global well-posedness for solutions to the defocusing cubic wave equation on $\mathbb{R}^{3}$. Discrete and Continuous Dynamical Systems, 2009, 24 (4) : 1307-1323. doi: 10.3934/dcds.2009.24.1307

[15]

Ugur G. Abdulla. On the optimal control of the free boundary problems for the second order parabolic equations. I. Well-posedness and convergence of the method of lines. Inverse Problems and Imaging, 2013, 7 (2) : 307-340. doi: 10.3934/ipi.2013.7.307

[16]

Reinhard Racke, Jürgen Saal. Hyperbolic Navier-Stokes equations I: Local well-posedness. Evolution Equations and Control Theory, 2012, 1 (1) : 195-215. doi: 10.3934/eect.2012.1.195

[17]

Thomas Y. Hou, Congming Li. Global well-posedness of the viscous Boussinesq equations. Discrete and Continuous Dynamical Systems, 2005, 12 (1) : 1-12. doi: 10.3934/dcds.2005.12.1

[18]

Qi Wang, Ling Jin, Zengyan Zhang. Global well-posedness, pattern formation and spiky stationary solutions in a Beddington–DeAngelis competition system. Discrete and Continuous Dynamical Systems, 2020, 40 (4) : 2105-2134. doi: 10.3934/dcds.2020108

[19]

Adalet Hanachi, Haroune Houamed, Mohamed Zerguine. On the global well-posedness of the axisymmetric viscous Boussinesq system in critical Lebesgue spaces. Discrete and Continuous Dynamical Systems, 2020, 40 (11) : 6473-6506. doi: 10.3934/dcds.2020287

[20]

Gaocheng Yue, Chengkui Zhong. On the global well-posedness to the 3-D Navier-Stokes-Maxwell system. Discrete and Continuous Dynamical Systems, 2016, 36 (10) : 5817-5835. doi: 10.3934/dcds.2016056

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (76)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]